Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 33, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 5, 2007, 9:15 PM EDT for Glades County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 9:15 PM EDT (01:15 UTC)
- Expired
- May 5, 2007, 9:52 PM EDT
- In force
- 37 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Glades County, FL
The radar
The Tampa radar (KTBW), 133 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 1.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1758 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 060117
SVRMFL
FLC043-060215-
/O.NEW.KMFL.SV.W.0033.070506T0115Z-070506T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
915 PM EDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GLADES COUNTY IN SOUTH FLORIDA.
* UNTIL 1015 PM EDT
* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MUSE...OR ABOUT 6 MILES
NORTHWEST OF LA BELLE. THIS STORM WAS NEARLY STATIONARY.
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...PENNY SIZED HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL.
STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
LAT...LON 2689 8119 2704 8121 2705 8140 2705 8157
2703 8158 2679 8158 2678 8120
$$
601 follow-up statement
000
WWUS52 KMFL 060152
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
950 PM EDT SAT MAY 5 2007
FLC043-060200-
/O.CAN.KMFL.SV.W.0033.000000T0000Z-070506T0215Z/
GLADES FL-
950 PM EDT SAT MAY 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GLADES COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
DISSIPATED. THUS THE THUNDERSTORM WARNING HAS BEEN CANCELLED. THERE
ARE SOME LINGERING SHOWERS ACROSS GLADES COUNTY BUT ADDITIONAL
THUNDERSTORMS ARE NOT EXPECTED.
LAT...LON 2689 8119 2704 8121 2705 8140 2705 8157
2703 8158 2679 8158 2678 8120
$$
60What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:37 PM EDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 5, 3:37 PM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 337 PM EDT SAT MAY 5 2007 .DISCUSSION...THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS INTERIOR AREAS OVER THE PAST HOUR. COVERAGE AND INTENSITY OF STORMS IS EXPECTED TO INCREASE THROUGH THE REST OF THE AFTERNOON...AS CONDITIONS ARE UNSTABLE AND A SHORTWAVE TROUGH MOVES ACROSS THE AREA PROVIDING UPPER DIVERGENCE. A FEW PULSE SEVERE STORMS CONTINUE TO LOOK LIKE A DECENT BET OVER RURAL INTERIOR AREAS OF MAINLAND SOUTH FL...ESPECIALLY OVER GLADES...HENDRY...AND EASTERN COLLIER COUNTIES...SO WILL CONTINUE THIS MENTION IN THE FCST FOR THE REMAINDER OF THE AFTERNOON. CONVECTION WILL DISSIPATE WITH THE LOSS OF DAYTIME HEATING TOWARDS SUNSET. SO AFTER EVENING STORMS INTERIOR AREAS...AND POSSIBLY TO THE GULF COAST...CONDITIONS WILL CLEAR OUT FOR THE OVERNIGHT HOURS. A FEW STORMS DEVELOPED LAST NIGHT OVER PARTS OF THE EAST COAST METRO AREAS. THE PATTERN IS SIMILAR TONIGHT...SO DECIDED TO ADD SLIGHT CHANCE POPS ALONG THE IMMEDIATE EAST COAST AS CONVERGENCE AGAIN COULD ALLOW A FEW SHOWERS OR STORMS TO DEVELOP OVER THE ATLANTIC WATERS OR EAST COAST METRO AREAS OVERNIGHT AND TOWARDS DAWN SUNDAY. SUNDAY NIGHT AND MONDAY...THIS IS THE PERIOD OF CHANGE. MODELS ARE BEGINNING TO COME IN LINE SHOWING LOW PRESSURE DEVELOPING OFF THE CAROLINA COAST ON SUNDAY. NAM REALLY DEEPENS THE LOW...TO 985MB BUT GFS IS LESS AGGRESSIVE. BOTH NOW SHOW THE LOW MEANDERING OFF THE CAROLINA COAST SUNDAY THROUGH WEDNESDAY...HAVING POSSIBLE SIGNIFICANT MARINE/COASTAL IMPACTS (SEE MARINE SECTION BELOW). THE COLD FRONT TRAILING THIS LOW IS EXPECTED TO MOVE ACROSS THE LOCAL AREA LATE SUNDAY NIGHT INTO MONDAY MORNING. BOTH GFS AND NAM CONTINUE TO SHOW WINDY CONDITIONS BEHIND THIS FRONT BY MONDAY MORNING WITH COOLING CONDITIONS. SCATTERED FAST MOVING SHOWERS WITH GUSTY WINDS ARE EXPECTED TO MOVE IN OFF THE ATLANTIC LATE SUNDAY NIGHT THROUGH MONDAY...AFFECTING ESPECIALLY THE EAST COAST. A FEW STORMS LOOK POSSIBLE SUNDAY NIGHT...BUT THEN STABILITY INCREASES BEHIND THE FRONT ON MONDAY SO ONLY SHOWERS ARE EXPECTED THEN. UNFORTUNATELY...QPF DOES NOT LOOK IMPRESSIVE...SINCE SHOWERS WILL BE FAST MOVING. WINDY CONDITIONS ARE EXPECTED ALONG THE EAST COAST ON MONDAY. DRIER AIR WILL MOVE INTO THE AREA BEHIND THE FRONT TUESDAY INTO MIDWEEK...WITH A DRY WEATHER REGIME PREVAILING. MADE NO SIGNIFICANT CHANGES TO THE EXTENDED FCST. && .AVIATION...VFR FOR ALL METRO ATLANTIC COAST AIRPORTS WITH ONLY FEW TO SCT CUMULUS AROUND 3-4 THSD FT THE REST OF THE AFTERNOON AND EVENING. STRONG THUNDERSTORMS WILL BE DEVELOPING OVER THE INTERIOR AREAS OF MAINLAND SOUTH FLORIDA AND WILL LIKELY AFFECT APPROACHES TO METRO ATLANTIC COAST AIRPORTS. ALTHOUGH KAPF ALREADY HAS A GULF COAST SEABREEZE AFTERNOON THUNDERSTORMS FROM INLAND AREAS WILL MOVE CLOSE TO OR INTO THE NAPLES MARCO ISLAND AREAS AROUND 22Z. THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER SUNSET BUT NOCTURNAL SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED AGAIN ALONG THE METRO ATLANTIC COAST AFTER 08Z. && .MARINE...TRANQUIL MARINE CONDITIONS WILL CHANGE ABRUPTLY SUNDAY NIGHT AND MONDAY BEHIND A BACKDOOR COLD FRONT. WINDS WILL INCREASE MONDAY...INTO THE 15-25 KNOT RANGE WITH GUSTS TO 30 KNOTS ACROSS THE LOCAL AREA...WITH HIGHEST SPEEDS ACROSS THE ATLANTIC WATERS. BUT WIND IS ONLY PART OF THE PICTURE. MODELS ARE COMING INTO BETTER AGREEMENT ON LOW PRESSURE STRENGTHENING THEN MEANDERING OFF THE CAROLINA COAST SUN-WED...IN A POSITION WHICH COULD SEND A LARGE NE SWELL INTO THE LOCAL ATL WATERS...ESPECIALLY THE PALM BEACH COAST WHICH IS MORE EXPOSED. WAVEWATCH HAS CHANGED LITTLE PAST 24 HRS...SHOWING 4 METER LONG PERIOD SWELLS AT THE PALM BEACH COAST ON TUESDAY. CONTINUED TO UNDERCUT THIS BY QUITE A BIT...AS THIS IS STILL OUT IN TIME AND THE LOW POSITION WILL HAVE HUGE CONSEQUENCE ON HOW MUCH SWELL MAKES IT INTO THE AREA. STILL...THINGS ARE POINTING TOWARDS A SIGNIFICANT MARINE/COASTAL IMPACT EVENT EARLY NEXT WEEK...WITH TREACHEROUS SEAS...AND POTENTIAL HIGH SURF AND BEACH EROSION...NOT TO MENTION STRONG RIP CURRENTS. THE HAZARDOUS WEATHER OUTLOOK WILL BE UPDATED THIS EVENING TO REFLECT THIS POTENTIAL. && .FIRE WEATHER...RHS ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS OVER THE NEXT SEVERAL DAYS...SO NO HIGHLIGHTS NEEDED. THOUGH SOME AREAS WILL GET SOME MUCH NEEDED RAINFALL OVER THE NEXT FEW DAYS...NO WIDESPREAD BENEFICIAL RAINFALL IS ON THE HORIZON. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 85 72 79 / 10 30 40 30 FORT LAUDERDALE 74 86 71 80 / 10 30 40 30 MIAMI 71 88 70 81 / 10 30 40 30 NAPLES 69 88 68 83 / 20 20 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE WEATHER...57/DG AVIATION...50/RLP
Hazardous weather outlook, May 5, 9:21 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 921 AM EDT SAT MAY 5 2007 FLZ063-066>075-060015- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 921 AM EDT SAT MAY 5 2007 ...STRONG THUNDERSTORMS EXPECTED OVER INTERIOR AREAS THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS THIS MORNING ALONG THE ATLANTIC COASTAL AREAS WILL DIMINISH, BUT STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS INLAND AREAS OF MAINLAND SOUTH FLORIDA THIS AFTERNOON MOVING TO THE SOUTHWEST GULF COASTAL AREAS THIS EVENING. HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON ALONG WITH WIND GUSTS AS HIGH AS 50 MPH AND DANGEROUS FREQUENT LIGHTNING STRIKES. RESIDENTS OF GLADES, HENDRY, AND COLLIER COUNTIES AS WELL AS WESTERN PALM BEACH, WESTERN BROWARD, BIG CYPRESS REFUGE AND EVERGLADES NATIONAL PARK SHOULD BE PREPARED FOR THUNDERSTORMS THIS AFTERNOON AND EVENING. WIND: WIND GUSTS AS HIGH AS 50 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS OVER INTERIOR AREAS THIS AFTERNOON. HAIL: HAIL IS POSSIBLE WITH THE STRONGEST THUNDERSTORMS THIS AFTERNOON, MAINLY OVER INTERIOR AREAS OF GLADES, HENDRY, INLAND COLLIER, WESTERN PALM BEACH, WESTERN BROWARD, INLAND MIAMI-DADE AND MAINLAND MONROE COUNTIES. FLOODING: LOCALLY HEAVY RAINS MAY PRODUCE PONDING OF WATER IN POORLY DRAINED AREAS WITH THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS CHANCE OF THUNDERSTORMS OVER MAINLY OVER THE INTERIOR AREAS SUNDAY AND ACROSS MOST OF SOUTH FLORIDA MONDAY. THE PASSAGE OF A COLD FRONT WILL RESULT IN AN INCREASE IN NORTHEAST WINDS MONDAY AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL INCREASE THE RISK OF RIP CURRENTS ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA. THE NORTHEASTERLY WINDS WILL ALSO INCREASE SEAS IN THE GULF STREAM TO 8 TO 10 FEET BY MONDAY AFTERNOON THROUGH TUESDAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY. HOWEVER, VOLUNTARY SPOTTER REPORTS WHERE LOCALIZED ACTIVE WEATHER OCCURS ARE ENCOURAGED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 5, 3:36 PM EDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 336 PM EDT SAT MAY 5 2007 FLZ069-070-052030- EASTERN COLLIER FL-WESTERN COLLIER FL- 336 PM EDT SAT MAY 5 2007 ...STRONG THUNDERSTORMS APPROACHING NORTHWEST COLLIER COUNTY FROM LEE COUNTY... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS OVER CENTRAL LEE COUNTY MOVING SOUTH AT 15 TO 20 MPH. THESE THUNDERSTORMS WILL MOVE INTO NORTHWEST COLLIER COUNTY DURING THE NEXT HOUR OR SO...AND AFFECT THE AREAS OF QUAIL CREEK ESTATES...CORKSCREW SWAP SANCTUARY...BIG CORKSCREW ISLAND...AND ORANGE TREE. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNINGS STRIKES...SMALL HAIL UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASSES BY. RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, May 5, 4:19 PM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 419 PM EDT SAT MAY 5 2007 FLZ069-070-052115- EASTERN COLLIER FL-WESTERN COLLIER FL- 419 PM EDT SAT MAY 5 2007 ...STRONG THUNDERSTORM MOVING THROUGH NORTHWEST AND CENTRAL COLLIER COUNTY... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG CORKSCREW ISLAND MOVING SOUTHEAST AT 20 TO 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED ARE ORANGE TREE...GOLDEN GATE ESTATES...AVE MARIA...MILES CITY...DEEP LAKE...AND SUNNILAND DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...LOCALLY HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES BY. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
Special weather statement, May 5, 5:51 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 551 PM EDT SAT MAY 5 2007 FLZ070-075-052215- EASTERN COLLIER FL-MAINLAND MONROE FL- 551 PM EDT SAT MAY 5 2007 AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CARNESTOWN...OR NEAR EVERGLADES CITY...MOVING SOUTHWEST AT 10 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. 60
Local storm report, May 5, 7:29 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
729 PM EDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL E NAPLES 26.14N 81.80W
05/05/2007 E1.00 INCH COLLIER FL LAW ENFORCEMENT
REPORTED BY THE SHERIFF DEPARTMENT DURING ACTIVE
THUNDERSTORM EVENT IN THE AREA.
&&
LOCKELocal storm report, May 5, 7:34 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
734 PM EDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 10 N EVERGLADES CITY 26.00N 81.39W
05/05/2007 COLLIER FL LAW ENFORCEMENT
REPORTED WITHIN THE HOUR BY THE COLLIER COUNTY SHERIFF
DEPARTMENT - THREE ELECTRIC POWER POLES AND A PATH OF
TREES DOWN.
&&
LOCKESpecial weather statement, May 5, 8:07 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 807 PM EDT SAT MAY 5 2007 FLZ063-066-060100- HENDRY FL-GLADES FL- 807 PM EDT SAT MAY 5 2007 ...STRONG THUNDERSTORM OVER CENTRAL GLADES COUNTY... AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF PALMDALE...MOVING SOUTHWEST AT 5 TO 10 MPH. THIS STORM WILL AFFECT PALMDALE...MUSE...AND LA BELLE DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 4:10 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 45 min |
| May 6, 4:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| May 6, 4:30 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 36 min |
| May 6, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 45 min |
| May 6, 5:32 PM EDT | Marine Weather Statement | MFL | 88 min | |
| May 6, 5:33 PM EDT | High Surf Advisory | MFL | Broward, Miami-Dade, Palm Beach | 62 hr |
| May 6, 5:38 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 67 min |
| May 6, 5:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| May 6, 5:45 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 30 min |
| May 6, 5:47 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 43 min |
| May 6, 6:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Glades, Hendry, Palm Beach | 61 min |
| May 6, 6:27 PM EDT | Tornado Warning | MFL | Palm Beach | 33 min |
| May 6, 6:27 PM EDT | Tornado Warning | MFL | Broward | 48 min |
| May 6, 6:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 6, 6:48 PM EDT | Tornado Warning | MFL | Hendry | 57 min |
| May 6, 6:58 PM EDT | Tornado Warning | MFL | Broward | 32 min |
| May 6, 7:22 PM EDT | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 53 min |
| May 6, 7:25 PM EDT | Tornado Warning | MFL | Miami-Dade | 35 min |
| May 6, 7:37 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.